Title

Diagnosability of star graphs under the comparison diagnosis model

Document Type

Article

Publication Date

1-16-2005

Publication Title

Information Processing Letters

Volume

93

Issue

1

First page number:

29

Last page number:

36

Abstract

In this paper, the diagnosability of n-dimensional star graph Sn under the comparison diagnosis model has been studied. It is proved that Sn is (n−1)-diagnosable under the comparison diagnosis model when n⩾4.

Keywords

Comparison diagnosis model; Diagnosability; Interconnection networks; Star graph

Disciplines

Electrical and Computer Engineering | Engineering | Systems and Communications

Language

English

Permissions

Use Find in Your Library, contact the author, or interlibrary loan to garner a copy of the item. Publisher policy does not allow archiving the final published version. If a post-print (author's peer-reviewed manuscript) is allowed and available, or publisher policy changes, the item will be deposited.

Identifier

DOI: http://dx.doi.org/10.1016/j.ipl.2004.09.011

UNLV article access

Search your library

Share

COinS